# SDR FDEA201511113558

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 11,929 hours, 6,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5381206720001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FRAME 48, -Y1456 HAS CRACKED UNDER FLOOR BRACE LOWER FITTING.  R & R ONE EACH FITTING AT FRAME 48, -Y1456 UNDER FLOOR LOWER BRACE IAW SRM 51-40-21.  PN A5381206720001.
